# SDR HEEA0013805

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108PH
- Make and model: Bell 206L-3
- Aircraft serial: 51334
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 206075681105
- Condition: Fluctuates
- Location: Dual Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL TACH N2 NEEDLE FLUCTUATES.
